# SDR UALA2013061204027

- Difficulty date: June 8, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,347 hours, 23,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1600 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE GAPS BETWEEN REPAIR DOUBLER AND EXTERNAL FUSELAGE SKIN AT BS 1600, S19L.   R & R EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BS 1582-1612 BETWEEN S17-21L IAW ECRA 5361-01061.  ACCOMPLISHED HFEC IAW NTM 51-00-19,51-00-16 NO DEFECTS NOTED.  MAJOR REPAIR.
